Alert archive / Alabama / Small Craft Advisories in 2012

Small Craft Advisory 27, NWS Mobile, AL

May 11, 2012

NWS Mobile, AL issued this small craft advisory at May 11, 2012, 3:49 PM CDT. It took effect at May 12, 2012, 8:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 11, 2012, 3:49 PM CDT (20:49 UTC)
In effect from
May 12, 2012, 8:00 AM CDT
Expired
May 12, 2012, 3:11 PM CDT
In force
7 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WHUS74 KMOB 112049
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
349 PM CDT FRI MAY 11 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT FROM 8 AM CDT
SATURDAY THROUGH 10 PM SATURDAY EVENING...

...SMALL CRAFT SHOULD EXERCISE CAUTION FOR MOBILE BAY THE COASTAL
WATERS FOR ALL OF SATURDAY...

.SOUTHEAST WIND WILL DIMINISH SLIGHTLY THIS AFTERNOON AS LOW MOVES
EAST ACROSS THE NORTHERN GULF OF MEXICO. WIND WILL INCREASE OVERNIGHT
TO ABOVE 20 KNOTS SATURDAY MORNING LASTING THROUGH SATURDAY EVENING
BEFORE DECREASING.

GMZ650-655-670-675-120500-
/O.NEW.KMOB.SC.Y.0027.120512T1300Z-120513T0300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
349 PM CDT FRI MAY 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 10 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 10 PM CDT SATURDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS COMMENCING
  SATURDAY MORNING.

* SEAS: INCREASING TO 6 TO 8 FEET LATER SATURDAY MORNING BECOMING 4
  TO 6 FEET BY MIDNIGHT SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
378 
WHUS74 KMOB 112104 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
404 PM CDT FRI MAY 11 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM OUT FROM 8 AM CDT
SATURDAY THROUGH 10 PM SATURDAY EVENING...

...SMALL CRAFT SHOULD EXERCISE CAUTION FOR MOBILE BAY THE COASTAL
WATERS FOR ALL OF SATURDAY...

.SOUTHEAST WIND WILL DIMINISH SLIGHTLY THIS AFTERNOON AS A LOW MOVES
EAST ACROSS THE NORTHERN GULF OF MEXICO. WIND WILL INCREASE OVERNIGHT
TO ABOVE 20 KNOTS SATURDAY MORNING LASTING THROUGH SATURDAY EVENING
BEFORE DECREASING.

GMZ650-655-670-675-120515-
/O.CON.KMOB.SC.Y.0027.120512T1300Z-120513T0300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
404 PM CDT FRI MAY 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT
SATURDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS COMMENCING 
  SATURDAY MORNING. 

* SEAS: INCREASING TO 6 TO 8 FEET LATER SATURDAY MORNING 
  BECOMING 4 TO 6 FEET BY MIDNIGHT SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
717 
WHUS74 KMOB 120350
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1050 PM CDT FRI MAY 11 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM OUT FROM 8 AM CDT
SATURDAY THROUGH 10 PM SATURDAY EVENING...

.STRONG SOUTHEASTERLY WINDS ARE EXPECTED TO DEVELOP ACROSS THE
COASTAL WATERS SATURDAY IN ADVANCE OF A DEEPENING LOW PRESSURE SYSTEM
LOCATED ACROSS SOUTHWESTERN LOUISIANA. WIND SPEEDS AROUND 20 KNOTS
ALONG WITH SEAS BUILDING TO AROUND 7 FEET WILL CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT OVER THE COASTAL WATERS SATURDAY. 

GMZ650-655-670-675-121200-
/O.CON.KMOB.SC.Y.0027.120512T1300Z-120513T0300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1050 PM CDT FRI MAY 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT
SATURDAY...

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: BUILDING TO AROUND 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
523 
WHUS74 KMOB 121153
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
653 AM CDT SAT MAY 12 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM OUT FROM
8 AM CDT TODAY THROUGH 10 PM SATURDAY EVENING...

.STRONG SOUTHEASTERLY WINDS ARE EXPECTED TO DEVELOP ACROSS THE
COASTAL WATERS SATURDAY IN ADVANCE OF A DEEPENING LOW PRESSURE
SYSTEM LOCATED ACROSS SOUTHWESTERN LOUISIANA. WIND SPEEDS AROUND
20 KNOTS ALONG WITH SEAS BUILDING TO AROUND 6 FEET WILL CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE COASTAL WATERS
SATURDAY.

GMZ650-655-670-675-122000-
/O.CON.KMOB.SC.Y.0027.120512T1300Z-120513T0300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
653 AM CDT SAT MAY 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: BUILDING TO AROUND 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
149 
WHUS74 KMOB 121953
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
253 PM CDT SAT MAY 12 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM TONIGHT FOR
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...

.A STRONG SOUTHERLY WIND FLOW WILL CONTINUE ACROSS THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS EVENING IN
ADVANCE OF A DEEPENING AREA OF LOW PRESSURE MOVING NORTHEASTWARD
ACROSS THE LOWER MISSISSIPPI RIVER VALLEY AND SOUTHEAST STATES. WIND
UP TO 20 KNOTS WITH SEAS BUILDING TO 5 TO 7 FEET CAN BE EXPECTED OVER
THE MARINE AREA THROUGH LATE THIS EVENING.

GMZ650-655-670-675-130300-
/O.CON.KMOB.SC.Y.0027.000000T0000Z-120513T0300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
253 PM CDT SAT MAY 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
232 
WHUS74 KMOB 122011 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
311 PM CDT SAT MAY 12 2012

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...

.WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH TONIGHT AS A BROAD
AREA OF LOW PRESSURE TO THE WEST CONTINUES TO TRACK NORTHEASTWARD 
AWAY FROM THE COAST.

GMZ650-655-670-675-122115-
/O.CAN.KMOB.SC.Y.0027.000000T0000Z-120513T0300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
311 PM CDT SAT MAY 12 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT
ADVISORY.



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at May 11, 1:27 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, May 11, 1:27 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
127 PM CDT FRI MAY 11 2012

.UPDATE...WILL UPDATE TO ADD SMALL POPS TO THE SOUTHWESTERN PORTION
OF THE FORECAST AREA FOR WEAKENING CONVECTION APPROACHING FROM THE
WEST.  NO OTHER MAJOR CHANGES...UPDATE OUT SOON. /29

&&

** PREVIOUS DISCUSSION **

.AVIATION UPDATE...MAINLY UPDATED FOR RAIN SHIELD MOVING IN FROM THE
WEST...MVFR CONDITIONS FROM CIGS TO PREVAIL AROUND 11/20Z. NOT MUCH
CHANGE FOR THE REMAINING 24 HOURS.

&&

.SHORT TERM (TODAY AND TONIGHT)...ONE LAST DRY DAY EXPECTED TODAY
ACROSS THE GULF COAST AS SHORTWAVE RIDGING DEVELOPS DOWNSTREAM OF
THE SHORTWAVE MOVING ACROSS TEXAS. CLEAR TO PARTLY CLOUDY SKIES THIS
MORNING WILL BECOME INCREASINGLY CLOUDY ESPECIALLY ACROSS WESTERN
AREAS AS HIGH CLOUDS INCREASE AHEAD OF THE APPROACHING SYSTEM. HIGH
TEMPS WILL REMAIN NEAR NORMAL IN THE LOW/MID 80S. MOISTURE LEVELS
WILL INCREASE RAPIDLY TONIGHT AS THE SHORTWAVE MOVES SLOWLY
EAST...INDUCING SFC LOW DEVELOPMENT ACROSS LOUISIANA. THIS WILL TURN
THE SFC FLOW TO A MORE SOUTHERLY DIRECTION...ALLOWING PWATS TO CLIMB
TO 1.3-1.5 INCHES BY EARLY SATURDAY MORNING. THIS WILL RESULT IN
INCREASING RAIN CHANCES FROM WEST TO EAST AFTER MIDNIGHT. INCREASING
MOISTURE AND WIDESPREAD CLOUDS WILL KEEP LOWS IN THE LOW/MID 60S
INLAND TO UPPER 60S NEAR THE COAST. 13/JC

(SATURDAY THROUGH SUNDAY)...UPPER LOW OVER TEXAS THIS MORNING WILL
OPEN AND MOVE EAST SATURDAY AND SUNDAY. AT THE SFC...LOW PRESSURE
DEVELOPS ALONG THE CENTRAL GULF COASTAL REGION SATURDAY AND IS
EXPECTED TO DRIFT EAST INTO THE INTERIOR SOUTHEASTERN STATES ON
SUNDAY. SOUTHEASTERLY FLOW WILL INCREASE AHEAD OF THIS SYSTEM ON
SATURDAY...BRINGING ABUNDANT GULF MOISTURE INTO THE FCST AREA.
PRECIPITABLE WATER WILL INCREASE TO AROUND 2 INCHES ON SATURDAY AND
SATURDAY NIGHT...AND ALONG WITH THE DYNAMICS ASSOCIATED WITH THE
UPPER LEVEL DISTURBANCE...WILL SET THE STAGE FOR A POTENTIAL HEAVY
RAIN EVENT ACROSS THE AREA. IT IS STILL TOO EARLY TO DETERMINE IF THE
HEAVY RAINFALL POTENTIAL MAY BE CONCENTRATED CLOSER TO THE COAST OR
BE LOCATED FURTHER INLAND. AT THIS TIME WE ARE CONTINUING TO INDICATE
HIGHEST RAINFALL AMOUNTS OF 3 TO 5 INCHES ACROSS MOST OF THE FCST
AREA (ESPECIALLY SOUTH OF HWY 84)...BUT LOCALIZED TOTALS POTENTIALLY
UP TO 5 TO 7 INCHES. HEAVIEST RAINFALL STILL APPEARS MOST LIKELY ON
SATURDAY NIGHT AND SUNDAY. ANY SEVERE WEATHER THREAT WILL DEPEND ON
THE TRACK OF THE SFC LOW...THE FARTHER INLAND THE BETTER THE CHANCES
FOR SEVERE WEATHER. AT THIS TIME...THE FCST AREA IS NOT OUTLOOKED FOR
SVR WEATHER BUT A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE...ESPECIALLY SATURDAY AND SATURDAY NIGHT. THIS WILL
CONTINUE TO BE MONITORED. HIGHS IN THE UPPER 70S AND LOWER 80S
SATURDAY AND SUNDAY...WITH LOWS IN THE MID 60S TO LOWER 70S SATURDAY
NIGHT. 12/DS

.LONG TERM (MONDAY THROUGH THURSDAY)...THE LOW PRESSURE IS EXPECTED
TO MOVE ON OFF TO THE EAST AND NORTHEAST THROUGH THE LONG TERM
PERIOD...ALTHOUGH THERE ARE SOME DIFFERENCES IN MODEL SOLUTIONS. IT
APPEARS THAT THE ASSOCIATED FRONTAL BOUNDARY WILL LIKELY LINGER ALONG
THE GULF COAST HOWEVER. THIS WILL CONTINUE A CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE FCST AREA THROUGH THE PERIOD...ALTHOUGH
COVERAGE AND LIKELIHOOD OF WIDESPREAD HEAVY RAINFALL SHOULD NOT BE
AS PROLIFIC AS OVER THE WEEKEND. TEMPERATURES ARE EXPECTED TO BE NEAR
NORMAL...WITH HIGHS IN THE LOW TO MID 80S AND LOWS IN THE LOW TO MID
60S. 12/DS

&&

.MARINE...WINDS WILL BECOME EAST TO SOUTHEAST TODAY AS AN AREA OF
LOW PRESSURE DEVELOPS OVER THE NORTHWEST GULF AND MOVES EAST. THE
SOUTHEAST WINDS WILL INCREASE ALONG WITH BUILDING SEAS THROUGH THE
WEEKEND. A SMALL CRAFT ADVISORY MAY BE REQUIRED. THE LOW PRESSURE
SYSTEM WILL MOVE ACROSS THE SOUTHEAST STATES SUNDAY INTO MONDAY WITH
A TRAILING FRONTAL BOUNDARY STALING NEAR THE GULF COAST THROUGH THE
MIDDLE OF NEXT WEEK. A BRIEF OFFSHORE FLOW BEHIND THE LOW WILL
BECOME LIGHT AND VARIABLE THROUGH MID WEEK. 13/JC

&&

.FIRE WEATHER...MINIMUM RELATIVE HUMIDITY IS EXPECTED TO DROP INTO
THE UPPER 20S TO MIDDLE 30S ACROSS THE REGION TODAY...BUT ERC AND
WIND REQUIREMENTS WILL NOT BE MET SO NO HEADLINES. HUMIDITY WILL
REBOUND ON SATURDAY AS CHANCES FOR SHOWERS AND THUNDERSTORMS
INCREASE ALONG WITH AN INCREASING SOUTHEASTERLY WIND FLOW. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      83  64  80  67 /  20  40  80  60
PENSACOLA   84  68  79  69 /  10  30  80  60
DESTIN      83  68  78  70 /  05  20  80  60
EVERGREEN   84  59  78  64 /  10  30  70  60
WAYNESBORO  82  61  78  62 /  10  40  80  70
CAMDEN      82  60  76  62 /  05  30  80  70
CRESTVIEW   87  60  81  64 /  05  20  80  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 11, 5:01 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
501 AM CDT FRI MAY 11 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-121015-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
501 AM CDT FRI MAY 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LOW PRESSURE SYSTEM MOVING SLOWLY EASTWARD OVER THE
SOUTHERN STATES SATURDAY THROUGH MONDAY WILL CAUSE SHOWERS AND STORMS
TO INCREASE IN COVERAGE. THERE IS A RISK OF LOCALLY HEAVY RAINFALL
WITH MOST AREAS LOOKING TO RECEIVE UPWARDS OF 3 TO 4 INCHES ON
AVERAGE. LOCALIZED HIGHER AMOUNTS OF 5 TO 7 INCHES REMAIN POSSIBLE
THROUGH THE WEEKEND INTO MONDAY. RAINS THIS HEAVY WILL LIKELY BRING
ABOUT NUISANCE TYPE FLOODING OVER POOR DRAINING...LOWER LYING AREAS.
FURTHERMORE...SOME THUNDERSTORMS COULD BRING STRONG GUSTY WINDS...
POSSIBLY...BRIEFLY APPROACHING SEVERE LIMITS. UPCOMING FORECASTS WILL
BETTER DEFINE THE HEAVY RAIN AND FLOODING THREAT AS THE EVENT DRAWS
CLOSER IN TIME.

INCREASING SOUTHEAST WINDS ALONG THE BEACHES THIS WEEKEND WILL
INCREASE THE RISK OF DANGEROUS RIP CURRENTS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NEEDED
THIS WEEKEND.

GMZ630-650-655-670-675-121015-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
501 AM CDT FRI MAY 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION DUE TO MODERATE TO STRONG
SOUTHEAST WINDS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MODERATE TO STRONG SOUTHEASTERLY WINDS AND BUILDING SEAS OVER THE
MARINE AREA WILL BRING HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT FROM LATE FRIDAY THROUGH MONDAY DUE TO A LOW MOVING EAST ACROSS
THE SOUTHERN STATES. SMALL CRAFT ADVISORIES WILL LIKELY BECOME
REQUIRED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:49 PM CDTRip Current StatementMOB51 hr

Nearby

Small Craft Advisories in Alabama, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.